# SDR 99ZZZX1173

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1810L
- Make and model: Beech A36
- Aircraft serial: E834
- Engine: Cont IO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 56RN1225
- Condition: Corroded
- Location: Engine
- Part time: 816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INTRUSION INTO MAGNETO CAUSING COMPLETE FAILURE; THIRD SIMILAR OCCURRENCE ON THE 1,200 SERIES MAG IN 20 MONTHS.  ALL HAVE BEEN ON CONT IO520 ENGINES FRONT MOUNTED MAGS.  RECOMMEND DISCONTINUE USE OF THIS MAG ON LARGE CONT ENGINES I.E., 470, 520, 550 AIRCRAFT WITH SIMILAR FAILURES C-207A, C414A.
